Search the Community
Showing results for tags 'dj kenzie'.
The Volcano Rock Club is rocking with 14 hours of Rock Music on Thursday, Feb. 10, starting at 6 a.m. with DJ Morph's Magical Musical Mystery Tour. Today's Lineup: 6 am - DJ Morph's Magical Musical Mystery Tour with Host MJ 8 am -- DJ Decode's Rock Music Mix with Host Onniah 10 am -- DJ Randy's Rock Music Mix with Host Tinker 12 pm -- DJ Peacy's Rock / Goth Rock with Host Vanessa 2 pm -- DJ AK's Classic Rock with Host Julia 4 pm -- DJ Vortex's Mission to play Great Classic Rock with Host Tinker 6 pm -- DJ Kenzie's High-Energy Rock with Host Paula Your car will be warmed up and waiting to roll ... http://maps.secondlife.com/secondlife/Clawson/145/62/45
The Volcano Rock Club stirs up the grid with 14 hours of Rock on Thursday, Jan. 27, Classic Rock, Blues Rock and Rock Mixes. The Volcano's 14 hours of Rock today: 6 AM -- DJ Morph's Magical Musical Mystery Tour with Host MJ 8 AM -- DJ Decode's hot Rock Mix with Host Jacob 10 AM -- DJ Randy's Rock Mix with Host Tinker 12 PM -- DJ Ira's Rock Mix with Host Vanessa 2 PM -- DJ AK's Classic Rock with Host Julia 4 PM -- DJ Vortex's mission to play the best Classic Rock in SL with Host Tinker 6 PM -- DJ Kenzie's high-energy rock with Host Georgia Here's your ride ... the seats will be warm and the engine ready to roar ... http://maps.secondlife.com/secondlife/Clawson/109/46/36
Get ready to rock on Thursty Thursday at the Volcano Rock Club as we bring you 14 more hours of great rock on Jan. 13. * 6 a.m. -- DJ Morph / Host MJ -- Morph's Magical Musical Mystery Tour * 8 a.m. -- DJ Decode -- Rock Music Mix * 10 a.m. -- DJ Randy -- Classic Rock * 2 p.m. -- DJ AK / Host Goldie -- Classic Rock * 4 p.m. -- DJ Vortex / Host Tinker -- Classic Rock * 6 p.m. DJ Kenzie -- High-Energy Rock * 8 p.m. -- DJ Lixx -- Classic Rock Your ride will be warmed up and ready to roll ... http://maps.secondlife.com/secondlife/Clawson/109/46/36
Here we go with another great day of Rock Music at the Volcano Rock Club, starting off with DJ Culli at 6 a.m. and culminating with the Classic Rock of DJ Lixx at 8 p.m. -- 16 hours of great rock in all! In between we bring you DJ Decode and his merry cast of costumed characters with Host Onniah at 8 a.m. and DJ Randy's smooth Classic Rock at 10 a.m. The afternoon starts with DJ Hall of Famer Cheyenne's hot Rock Mix at 12 p.m. and follows with two great Classic Rock DJs in DJ AK with host Goldie at 2 p.m. and DJ Vortex with Host Tinker at 4 p.m. The evening begins with a high-energy rock blast from DJ Kenzie at 6 p.m. Your ride is warmed up and ready to roll ... http://maps.secondlife.com/secondlife/Clawson/109/46/36